# SDR SWAA002601

- Difficulty date: December 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 34,266 hours, 21,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EA. BS 178 BULKHEAD WEB CRACKS AT WL 202, RBL 7 & RBL 5. REPAIRED BULKHEAD PER SRM.
